Full text

Turn on search term navigation

Springer International Publishing AG 2011

Abstract

We prove a common fixed point theorem for four mappings defined on an ordered metric space and apply it to find new common fixed point results. The existence of common fixed points is established for two or three noncommuting mappings where T is either ordered S-contraction or ordered asymptotically S-nonexpansive on a nonempty ordered starshaped subset of a hyperbolic ordered metric space. As applications, related invariant approximation results are derived. Our results unify, generalize, and complement various known comparable results from the current literature.

2010 Mathematics Subject Classification:

47H09, 47H10, 47H19, 54H25.[PUBLICATION ABSTRACT]

Details

Title
Common fixed point and invariant approximation in hyperbolic ordered metric spaces
Author
Abbas, Mujahid; Amine Khamsi, Mohamed; Rahim Khan, Abdul
Pages
1-14
Publication year
2011
Publication date
Aug 2011
Publisher
Springer Nature B.V.
ISSN
16871820
e-ISSN
16871812
Source type
Scholarly Journal
Language of publication
English
ProQuest document ID
1017664845
Copyright
Springer International Publishing AG 2011